# SDR ASOA200900341

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 27,070 hours, 23,973 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING PLANK FUEL ACCESS HOLE 640DB HAS MULTIPLE INDICATIONS NOTED IN AFT LANDING CRITICAL AREA APPROX .5 INCH IN LENGTH 50 PERCENT FSH AND O/B LANDING NON-CRITICAL AREA APPROX .2 INCH IN LENGTH 50 PERCENT FSH FAILED NDT INSP AREAS MARKED ON ACFT.  REPAIRED RT WING PLANK AT ACCESS HOLE 640DB IAW REO 601R-57-21-030, STEPS 1-12.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030 REV G.
